EconPapers    
Economics at your fingertips  
 

A Note on Stability of Stochastic Logistic Model by Incorporating the Ornstein-Uhlenbeck Process

Tawfiqullah Ayoubi and Abdul Munir Khirzada

Journal of Mathematics Research, 2020, vol. 12, issue 2, 52

Abstract: In this research, we first prove that the stochastic logistic model (10) has a positive global solution. Subsequently, we introduce the sufficient conditions for the stochastically stability of the general form of stochastic differential equations (SDEs) in terms of equation (1), for zero solution by using the Lyapunov function. This result is verified via several examples in Appendix A. Besides; we prove that the stochastic logistic model, by incorporating the Ornstein-Uhlenbeck process is stable in zero solution. Furthermore, the simulated results are displayed via the 4-stage stochastic Runge-Kutta (SRK4) numerical method.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/42368/44183 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/42368 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:12:y:2020:i:2:p:52

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2020-04-18
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:2:p:52